# SDR SWIA2018110545234

- Difficulty date: September 25, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LH ENGINE LOWER TRANSCOWL 8.750" FROM LEADING EDGE. (C-CHECK) RO: 11/1/2018. REPAIRED AREA REF REO 670-54-21-1308 REV A 2018-10-02. COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**).
